User: Guest  Login
Document type:
Konferenzbeitrag 
Author(s):
Brandenberg, R. and S. König 
Title:
No dimension independent core-sets for containment under homothetics 
Pages contribution:
464-471 
Abstract:
This paper deals with the containment problem under homothetics, a generalization of the minimal enclosing ball (MEB) problem. We present some new geometric identities and inequalities in the line of Jung’s Theorem and show how those effect the hope on fast approximation algorithms using small core-sets as they were developed in recent years for the MEB problem. 
Book / Congress title:
Proc. 27th ACM Symp. Comp. Geom., 
Year:
2011 
Pages:
464-471 
Reviewed:
ja 
Language:
en 
TUM Institution:
Lehrstuhl für Angewandte Geometrie und Diskrete Mathematik